New adaptive law using regularization parameters for robust adaptation

Hiromitsu Ohmori, Akira Sano

Research output: Contribution to journalConference articlepeer-review


A discrete-time robust adaptive law with multiple regularization parameters for a class of linear time-invariant discrete systems in the presence of disturbances is proposed. The law belongs to the category of leaky integration method. It is shown how to determine theoretically the regularization parameter, which is regarded as a kind of σ in σ-modification. The only a priori information needed to design the adaptive law is an upper bound on the disturbance.

Original languageEnglish
Pages (from-to)1563-1565
Number of pages3
JournalProceedings of the IEEE Conference on Decision and Control
Publication statusPublished - 1989 Dec 1
EventProceedings of the 28th IEEE Conference on Decision and Control. Part 2 (of 3) - Tampa, FL, USA
Duration: 1989 Dec 131989 Dec 15

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modelling and Simulation
  • Control and Optimization


Dive into the research topics of 'New adaptive law using regularization parameters for robust adaptation'. Together they form a unique fingerprint.

Cite this